Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 313, Number 1

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Local smooth isometric embeddings of low-dimensional Riemannian manifolds into Euclidean spaces
Gen Nakamura and Yoshiaki Maeda.
Trans. Amer. Math. Soc. 313 (1989), 1-51
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 992597
Cell-like mappings and nonmetrizable compacta of finite cohomological dimension
Sibe Mardešić and Leonard R. Rubin.
Trans. Amer. Math. Soc. 313 (1989), 53-79
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 962284
The space of harmonic maps of $S^{2}$ into $S^{4}$
Bonaventure Loo.
Trans. Amer. Math. Soc. 313 (1989), 81-102
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 962283
Weakly almost periodic flows
R. Ellis and M. Nerurkar.
Trans. Amer. Math. Soc. 313 (1989), 103-119
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930084
The spectral measure and Hilbert transform of a measure-preserving transformation
James Campbell and Karl Petersen.
Trans. Amer. Math. Soc. 313 (1989), 121-129
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 958884
Totally categorical structures
Ehud Hrushovski.
Trans. Amer. Math. Soc. 313 (1989), 131-159
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 943605
Cauchy-Szegő maps, invariant differential operators and some representations of $SU(n+1,1)$
Christopher Meaney.
Trans. Amer. Math. Soc. 313 (1989), 161-186
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930080
Local properties of secant varieties in symmetric products. I
Mark E. Huibregtse and Trygve Johnsen.
Trans. Amer. Math. Soc. 313 (1989), 187-204
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929672
Local properties of secant varieties in symmetric products. II
Trygve Johnsen.
Trans. Amer. Math. Soc. 313 (1989), 205-220
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929673
$Δ$-closures of ideals and rings
Louis J. Ratliff.
Trans. Amer. Math. Soc. 313 (1989), 221-247
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961595
Braids, link polynomials and a new algebra
Joan S. Birman and Hans Wenzl.
Trans. Amer. Math. Soc. 313 (1989), 249-273
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 992598
Integral representations of positive definite matrix-valued distributions on cylinders
Jürgen Friedrich.
Trans. Amer. Math. Soc. 313 (1989), 275-299
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 992599
Cosmicity of cometrizable spaces
Gary Gruenhage.
Trans. Amer. Math. Soc. 313 (1989), 301-315
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 992600
On the regularity up to the boundary in the Dirichlet problem for degenerate elliptic equations
Adalberto P. Bergamasco, Jorge A. Gerszonowicz and Gerson Petronilho.
Trans. Amer. Math. Soc. 313 (1989), 317-329
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 929659
An HNN-extension with cyclic associated subgroups and with unsolvable conjugacy problem
Jody Meyer Lockhart.
Trans. Amer. Math. Soc. 313 (1989), 331-345
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 992601
The lifting problem for affine structures in nilpotent Lie groups
Nguiffo B. Boyom.
Trans. Amer. Math. Soc. 313 (1989), 347-379
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 935938
The connectedness of symmetric and skew-symmetric degeneracy loci: even ranks
Loring W. Tu.
Trans. Amer. Math. Soc. 313 (1989), 381-392
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 930069
Rigidity of pseudo-holomorphic curves of constant curvature in Grassmann manifolds
Quo-Shin Chi and Yunbo Zheng.
Trans. Amer. Math. Soc. 313 (1989), 393-406
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 992602
Prescribing zeros of functions in the Nevanlinna class on weakly pseudo-convex domains in $C^{2}$
Mei-Chi Shaw.
Trans. Amer. Math. Soc. 313 (1989), 407-418
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 961629
On hypersurfaces of hyperbolic space infinitesimally supported by horospheres
Robert J. Currier.
Trans. Amer. Math. Soc. 313 (1989), 419-431
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 935532